Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
211 Posts
Discussion Starter · #1 ·
Hi, on my 3rd go at IVF, I'm on alternative doses of 300 and 450 Gonal F, due to being a poor responder.  However, I'm on day 7 of them and I feel awful, feel so sick and tired.  Not OHSS as I had a scan yesterday and there are only 5 follies.  Is this normal on this drug to feel so ill.  I was up from 2-5.30am this morning as I couldn't sleep as I just felt sick all the time.  I know there's probably nothing else I can do but sit it out!  Thanks for your advice.
 

·
Registered
Joined
·
2,229 Posts
It doesn´t sound like a normal response to Gonal F. Are you sure you aren´t coming down with a bug? The stimulation drugs can cause tiredness and maybe because you are on a higher dose you feel worse but I would get yourself checked out if it continues.

Ruth
 
1 - 2 of 2 Posts
Top